# SDR HNAA0100041

- Difficulty date: July 11, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N915HA
- Make and model: Dhav DHC8102
- Aircraft serial: 69
- Aircraft time: 38,835 hours, 44,571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 841101
- Condition: Broken
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON BOTH NORMAL AND ALTERNATE GEAR EXTENSION THE NLG UNSAFE LIGHTS REMAINED ILLUMINATED. FOUND BROKEN WIRE ON NLG DOWNLOCK PROXIMITY SENSOR. REPLACED SENSOR.
